# SDR IPXA10559059

- Difficulty date: March 22, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO FLOOR BOARD LT BS 560-620 LBL 45 LBL 65 BROKEN IN HALF 25" FORM AFT EDGE.  FABRICATED NEW FLOORBOARD PANEL IAW EO NR B757-5320-9692-C.
